# SDR HEEA967382

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001977
- Condition: Damaged
- Location: 3rd Stage
- Part time: 123 hours
- Component: 23033185
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HARD LANDING AND SUDDEN STOPPAGE.  REMOVED 3RD STAGE WHEEL PER LETTER C1281F-RMG-1295/CEB A 72-2176. REPLACED DISCREPANT PART.
